# SDR HNAA2022052500189

- Difficulty date: May 7, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 48,865 hours, 46,304 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E912663 - LH PASSENGER ESCAPE HATCH INTERNAL STRUCTURE IS CHAFED 3 EACH .... INSTALLED AND EDGE SEALED SERVICEABLE REPAIR DOUBLER ON LH PASSENGER ESCAPE HATCH INTERNAL STRUCTURE IAW ETD2022 145-013959 AND PIEDMONT EO1-52-22-0086
